# SDR DALA2020032001971

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N909DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64880
- Aircraft time: 4,496 hours, 1,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6914268) FWD ENTRY DOOR GIRT BAR NEEDS ADJUSTING. SLIPS OUT OF THE BRACKET. MAINTENANCE ADJUSTED BRACKET ON SLIDE COVER.
